# SDR 2003UALA00011

- Difficulty date: January 4, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N355UA
- Make and model: Boeing 737322
- Aircraft serial: 24361
- Aircraft time: 41,461 hours, 23,918 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER FLANGE OF CABIN FLOOR INTERCOSTAL AT BS 346 FLOORBEAM BL0 SEEN FROM LOWER SIDE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED FILLER AND DOUBLER.
